| Model Number |
305785 |
| Medical Device Problem Codes |
Leak/Splash (1354); Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter zip: (b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported that syringe 5ml ll w/needle 22x1-1/2in rb plunger was difficult to move.The following information was provided by the initial reporter: last september we received huge quantity of the above mentioned items.However i have received poor quality reviews from my staffs who are utilizing these items in our blood extractions areas.These are their common comments about the product: no back-flow can be seen in the hub area of the syringe in all extractions done.The maximum amount of blood cannot be extracted from patients at the expected full capacity of the syringe.The items (mostly 5 cc and 10 cc) require an extra effort in pulling the plunger during blood extraction unlike other similar products that we have tried before which can be easily pulled.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation: one representative sample was received by our quality team for evaluation.The sample was subjected to visual inspection to check for a clogged needle.No clogged needles were observed.The sample was also subjected to the plunger breakout and sustaining force test.The sample passed this test.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.